BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Constructive Solutions for Systems of Iterative Functional Equations

Participants in the publication
Cristina Serpa (Author)
Jorge Buescu (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2016-07-11

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Constructive Approximation

Publication Identifiers
ISSN - 0176-4276

Publisher
Springer Nature

Volume
45
Number
2

Number of pages
27
Starting page
273
Last page
299

Document Identifiers
DOI - https://doi.org/10.1007/s00365-016-9349-z
URL - http://dx.doi.org/10.1007/s00365-016-9349-z

Rankings
Web Of Science Q1 (2016) - 0.964 - Analysis


Export

APA
Cristina Serpa, Jorge Buescu, (2016). Constructive Solutions for Systems of Iterative Functional Equations. Constructive Approximation, 45, 273-299. ISSN 0176-4276. eISSN . http://dx.doi.org/10.1007/s00365-016-9349-z

IEEE
Cristina Serpa, Jorge Buescu, "Constructive Solutions for Systems of Iterative Functional Equations" in Constructive Approximation, vol. 45, pp. 273-299, 2016. 10.1007/s00365-016-9349-z

BIBTEX
@article{36661, author = {Cristina Serpa and Jorge Buescu}, title = {Constructive Solutions for Systems of Iterative Functional Equations}, journal = {Constructive Approximation}, year = 2016, pages = {273-299}, volume = 45 }